# SDR CA190725012

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Exhaust Duct
- Part number: 3031988
- Condition: Damaged
- Location: Power Section
- Component part number: 3015000
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE WAS SENT FOR REPAIR AFTER A POWER TURBINE BLADE DISTRESS WAS REPORTED. IT WAS REPORTED THAT   .THE RH ENGINE FAILED WITH A LOUD NOISE .THE POWER TURBINE HAD BEEN SHATTERED .THE COMPRESSOR SECTION HAD BEEN SEIZED . NO FURTHER DETAILS OF THE EVENT WERE REPORTED. HOT SECTION BORESCOPE PICTURES WERE SUPPLIED WITH UNUSUAL BLACK MATERIAL DISPERSED ALL OVER THE HOT SECTION, ESPECIALLY AT THE TIPS OF THE COMPRESSOR TURBINE BLADES. (TC# 20190725012)
